# SDR UPS07850660

- Difficulty date: August 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON INBOARD FACE OF VERTICAL STAB REAR SPAR CAP RIGHT SIDE AT 6 BOLTS ABOVE 2ND HINGE ARM.  REPAIRED DAMAGED AREA OF THE VERTICAL STAB REAR SPAR CAP IAW SAA EA 008-5520-01-A1073, UPS RAA DC8-55-20109, AND FAA FORM 8100-9.
